ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Euclideanization of Majorana and Weyl Fermions

Mehta, Mayanik R (1991) Euclideanization of Majorana and Weyl Fermions. In: Modern Physics Letters A, 6 (30). 2811 -2817.

Full text not available from this repository. (Request a copy)
Official URL: http://www.worldscinet.com/mpla/06/0630/S021773239...


A continuous procedure is presented for euclideanization of Majorana and Weyl fermions without doubling their degrees of freedom. The Euclidean theory so obtained is SO(4) invariant and Osterwalder-Schrader (OS) positive. This enables us to define a one-complex parameter family of the N=1 supersymmetric Yang-Mills (SSYM) theories which interpolate between the Minkowski and a Euclidean SSYM theory. The interpolating action, and hence the Euclidean action, manifests all the continous symmetries of the original Minkowski space theory.

Item Type: Journal Article
Publication: Modern Physics Letters A
Publisher: World Scientific Publishing Company
Additional Information: Copyright of this article belongs to World Scientific Publishing Company.
Department/Centre: Division of Physical & Mathematical Sciences > Physics
Date Deposited: 30 Nov 2010 08:13
Last Modified: 30 Nov 2010 08:13
URI: http://eprints.iisc.ac.in/id/eprint/33771

Actions (login required)

View Item View Item